Albanian Journal of Mathematics (ISNN: 1930-1235), Vol 4, No 1 (2010)

Font Size:  Small  Medium  Large

Solvability of extended general mixed

Muhammad Aslam Noor

Abstract


In this paper, we consider and study a new class of mixed variational inequality, which is called the extended general mixed variational inequality. We use the auxiliary principle technique to study the existence of a solution of the extended general mixed variational inequality. Several special
cases are also discussed.

Full Text: PDF

Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.

Google+